# SDR USAA2011050691775

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 68,762 hours, 30,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 0208
- Condition: Low Pressure
- Location: L2 Door
- Part time: 68,492 hours, 30,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 PHX-SEA - EMERGENCY EGRESS SYSTEM - L2 DOOR ASSIST BOTTLE PRESSURE IS LOW.  SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
